# SDR WX0A2022012873940

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 28,267 hours, 17,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 006693
- Condition: Failed Insp
- Location: 10wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAULTED EPSU(10WL) FWD L. / T/S EPSU (10WL) SELF TEST NO LIGHT SHOWN, REMOVED & REPLACED EPSU(10WL), OPS CHECK GOOD I/A/W AMM 33-51-38 PB 401."
